# SDR HAIHEEA9538

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Pressure Flux
- Location: Combining Box
- Part time: 7,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW AND FLUCTUATING OIL PRESSURE. SENT TO PRATT & WHITNEY FOR INSPECTION.
